Citation: PLURvert. "No More Crash: An Experience with Ecstasy (exp4343)". Erowid.org. Dec 22, 2000. erowid.org/exp/4343
||(pill / tablet)
My first pill was (according to my friends that had experience) very strong. It took almost three hours to come up and the effects (compared to my 30th dose) were minimal. After, I crashed. I crashed harder than my friends had ever seen anyone crash (they're party promoters). I was immobilized for two to three days with severe 'arthritis' symptoms, migraines, and depression. Once I could get out of bed, I was in the foulest of moods for nearly a week. I swore off E entirely.
6 months later a friend of mine told me about 5-htp. I did some research and I started taking it regularly. I felt so good that I took E again. I took an extra 5-htp (50 mg) with the pill and extra as I came down. The next day, I was fine. One of my friends even came over with some weed that brought me back up for a little while. I was happy for the rest of the week. Keeping this regime, I've had nothing but positive experiences for over 30 weekly doses.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.